please can you tell me were i can purchase panadol osteo in england
No. Panadol Osteo contains only paracetamol which is a painkiller.
There are several different ways to answer what Osteo is known for. There are a couple of different medicines on the market that have this in their name, such as Panadol Osteo, which is a medicine that helps people with Osteoarthritis.
Both are very dangerous, please keep off them.
It sometimes causes that side effect.
Long term use of Acetaminophen can effect your liver. More at link.
Panadol Osteo has paracetamol available as both immediate and later absorption - this is why it lasts 6-8hours instead of just 4hrs as in straight paracetamol
Some side effects of the drug Panadol are; hives, difficulty breathing, swelling of your face, tongue, lips or throat, nausea, loss of appetite, itching, stomach pain, dark urine, clay-colored stools and jaundice.
Each Panadol Extra Soluble Tablets contains the active ingredients: Paracetamol Ph Eur 500 mg and Caffeine Ph Eur 65 mg in a fizzy base designed to dissolve the tablet.The tablet also contains: sodium bicarbonate, sorbitol powder (E420), saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvidone and dimethicone.
NO breastfeeding will not cause constipation!
Constipation does not cause colitis
Paracetamol tablets DO NOT contain aspirin.